New high-order methods for solving non-linear equations

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 8, Issue 3

Abstract

In this paper, we present two families of third and fourth order iterative methods for solving nonlinear equations. The efficiency index of the proposed schemes is 1.442 and 1.587. In order to compare the performance with some of the existing schemes, several numerical examples are furnished here.

Authors and Affiliations

Osama Yusuf Ababneh

Keywords

Related Articles

On Hydromagnetic Channel Flow of an Oldroyd-B Fluid induced by Pulses of Longitudinal Impulses

A flow problem concerning motion of an incompressible electrically conducting Oldroyd-B fluid in a channel bounded by two infinite rigid non-conducting parallel plates in presence of an external magnetic field...

The role of the martingales in the stochastic models

The stochastic model is one of the most efficient models in the stock price modeling. The martingales have the important role in this the stochastic models.The martingale theory is used for calculating the probability of...

The Asymptotic Behavior of Solutions of Second order Difference Equations With Damping Term

  The author presents some sufficient conditions for second order difference equation with damping term of the form                           &nbsp...

Inventory model of deteriorating items for nonlinear holding cost with time dependent demand.

The objective of this model is to investigate the inventory system for perishable items where time proportional deterioration rate is considered. The Economic order quantity is determined for minimizing the average total...

Two Absolute Index-Summability Methods

In this paper we have established a relation between the Summability methods and

Download PDF file
  • EP ID EP651254
  • DOI 10.24297/jam.v8i3.7263
  • Views 190
  • Downloads 0

How To Cite

Osama Yusuf Ababneh (2014). New high-order methods for solving non-linear equations. JOURNAL OF ADVANCES IN MATHEMATICS, 8(3), 1578-1585. https://europub.co.uk./articles/-A-651254